Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 282190, 10 pages
Research Article

Numerical Treatment of the Modified Time Fractional Fokker-Planck Equation

School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China

Received 26 December 2013; Revised 8 February 2014; Accepted 16 February 2014; Published 27 March 2014

Academic Editor: Adem Kilicman

Copyright © 2014 Yuxin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuxin Zhang, “Numerical Treatment of the Modified Time Fractional Fokker-Planck Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 282190, 10 pages, 2014. doi:10.1155/2014/282190